Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 351372, 7 pages
http://dx.doi.org/10.1155/2014/351372
Research Article

Approximations for Equilibrium Problems and Nonexpansive Semigroups

Department of Mathematics, Beijing University of Technology, Beijing 100124, China

Received 29 November 2013; Accepted 4 February 2014; Published 16 March 2014

Academic Editor: Hassen Aydi

Copyright © 2014 Huan-chun Wu and Cao-zong Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1-4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Liu, “A general iterative method for equilibrium problems and strict pseudo-contractions in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 4852–4861, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Takahashi and W. Takahashi, “Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 506–515, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D.-N. Qu and C.-Z. Cheng, “A strong convergence theorem on solving common solutions for generalized equilibrium problems and fixed-point problems in Banach space,” Fixed Point Theory and Applications, vol. 2011, article 17, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. D. Chen, X. L. Shen, and S. J. Cui, “Weak and strong convergence theorems for equilibrium problems and countable strict pseudocontractions mappings in Hilbert space,” Journal of Inequalities and Applications, vol. 2010, Article ID 474813, 11 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Jaiboon and P. Kumam, “Strong convergence for generalized equilibrium problems, fixed point problems and relaxed cocoercive variational inequalities,” Journal of Inequalities and Applications, vol. 2010, Article ID 728028, 43 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. Nakajo and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 372–379, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. Buong and N. D. Duong, “Weak convergence theorem for an equilibrium problem and a nonexpansive semigroup in Hilbert spaces,” International Mathematical Forum, vol. 5, no. 53–56, pp. 2775–2786, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Shehu, “Iterative method for fixed point problem, variational inequality and generalized mixed equilibrium problems with applications,” Journal of Global Optimization, vol. 52, no. 1, pp. 57–77, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Zegeye and N. Shahzad, “Approximation of the common minimum-norm fixed point of a finite family of asymptotically nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2013, article 1, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. F. Cianciaruso, G. Marino, and L. Muglia, “Iterative methods for equilibrium and fixed point problems for nonexpansive semigroups in Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 146, no. 2, pp. 491–509, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Shimizu and W. Takahashi, “Strong convergence to common fixed points of families of nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 211, no. 1, pp. 71–83, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Suzuki, “Strong convergence theorems for infinite families of nonexpansive mappings in general Banach spaces,” Fixed Point Theory and Applications, vol. 2005, Article ID 685918, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H.-K. Xu, “Another control condition in an iterative method for nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 65, no. 1, pp. 109–113, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. H. Bauschke and P. L. Combettes, Convex Analysis and Monotone Operator Theory in Hilbert Spaces, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet